American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Steve Smale and Ding-Xuan Zhou. Shannon sampling and function reconstruction from point values. Bull. Amer. Math. Soc. 41 (2004) 279-305. MR 2058288.
Abstract, references, and article information   
View Article: PDF

[2] Robert S. Strichartz. Besicovitch meets Wiener—Fourier expansions and fractal measures. Bull. Amer. Math. Soc. 20 (1989) 55-59. MR 948764.
Abstract, references, and article information   
View Article: PDF

[3] Juan Antonio Barceló and Antonio Juan Córdoba. Band-limited functions: $L^p $-convergence. Bull. Amer. Math. Soc. 18 (1988) 163-166. MR 929093.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1